# SDR ASAA2018102426547

- Difficulty date: October 20, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,682 hours, 12,105 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1251362
- Condition: Stuck
- Location: Ram Air
- Part time: 16,427 hours, 5,928 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF LIGHT IN FLIGHT. RESET MC AND LIGHT WENT OUT. PACK LIGHT COMES BACK ON WITH MC RECALL THEN RESETS OUT. GROUNDED - YES. FOUND RIGHT RAM AIR DOOR INLET ACTUATOR STUCK IN FULL EXTEND POSITION AND CONTINUALLY RUNNING. ACFT RELEASED PER MEL 21-5C. REPLACED RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21. ALL OPS CHECKS GOOD AND BITE TEST PASSED PER AMM 21-61-00-700-806-002. THIS CLEARS MEL 21-5C.
